# SDR CA010405005

- Difficulty date: March 2, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 26,485 hours
- Engine: Pwa PT6A65B
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Hose
- Part number: 1143800465
- Condition: Blown
- Location: Lt Brake Assy
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LT BRAKE DEICE FAIL LIGHT CAME ON IN FLIGHT. DEICE SYSTEM WAS TURNED OFF AND AIRCRAFT CONTINUED TO DESTINATION. UPON MAINTENANCE INVESTIGATION, THE FLEXIBLE BLEED AIR HOSE ASSY CARRYING HOT AIR TO BRAKE ASSY WAS FOUND BLOWN. THE LINE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
